# SDR IPXA2021102575322

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 113,172 hours, 18,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAUPPER DECK LH EXIT DOOR EMERGENCY BATTERY DOES NOT TEST "OK"CYCLED POWER OPS CHECK GOOD REF M/M 33 50 00
